MAUDE Adverse Event Report: STRYKER SPINE-FRANCE ES2 INTEGRATED BLADE SCREW SIZE S 8.5X80MM; PEDICLE SCREW SPINAL SYSTEM

STRYKER SPINE-FRANCE ES2 INTEGRATED BLADE SCREW SIZE S 8.5X80MM; PEDICLE SCREW SPINAL SYSTEM
Catalog Number 482802880
Medical Device Problem Code Mechanical Problem (1384)
Health Effect - Clinical Codes No Known Impact Or Consequence To Patient (2692); No Information (3190)
Date of Event 08/19/2016
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that on (b)(6) 2016, th9 - s2ai were fixed.L2 and l3 pso was performed.During final confirmation with x-ray, the deviation of right s2ai screw head was found.The surgeon exchange the screw and finished the surgery.
 
Additional Manufacturer Narrative
Visual inspection; device history review; complaint history review; risk assessment; per email correspondence with the sales rep, the blocker was being final tightened when the issue was noticed.Deformations on the returned tulip head indicates that too much force was applied to the screw.According to the risk file, too much force applied to bone screw may cause tulip separation, resulting in placing new screw.It is likely the probable root cause is likely that the reported event of tulip separation took place due to excessive force applied on the screw.
 
Event or Problem Description

Brand Name
ES2 INTEGRATED BLADE SCREW SIZE S 8.5X80MM
Common Device Name
PEDICLE SCREW SPINAL SYSTEM
Manufacturer (Section D)
STRYKER SPINE-FRANCE
zone industrielle de marticot
cestas 33610
FR  33610
MDR Report Key5945711
Report Number0009617544-2016-00364
Device Sequence Number680524
Product Code NKB
UDI-Device Identifier07613327002546
UDI-Public(01)07613327002546
Combination Product (Y/N)N
PMA/510(K) Number
K122845
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2016
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 08/19/2016
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Catalogue Number482802880
Device Lot Number140636
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer10/10/2016
Type of Report(Section G)FDA Requested
Initial Date Received by Manufacturer 08/19/2016
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date09/13/2016
Supplement Report FDA Received Date11/14/2016
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age57 YR
Patient Weight63